Skip to content

Advertisement

  • Research Article
  • Open Access

Convergence Theorem for Equilibrium Problems and Fixed Point Problems of Infinite Family of Nonexpansive Mappings

Fixed Point Theory and Applications20072007:064363

https://doi.org/10.1155/2007/64363

  • Received: 17 March 2007
  • Accepted: 20 August 2007
  • Published:

Abstract

We introduce an iterative scheme for finding a common element of the set of solutions of an equilibrium problem and the set of common fixed points of infinite nonexpansive mappings in a Hilbert space. We prove a strong-convergence theorem under mild assumptions on parameters.

Keywords

  • Hilbert Space
  • Differential Geometry
  • Convergence Theorem
  • Equilibrium Problem
  • Nonexpansive Mapping

[12345678910111213]

Authors’ Affiliations

(1)
Department of Mathematics, Tianjin Polytechnic University, Tianjin, 300160, China
(2)
Department of Information Management, Cheng Shiu University, Kaohsiung, 833, Taiwan
(3)
Department of Applied Mathematics, National Sun Yat-Sen University, Kaohsiung, 804, Taiwan

References

  1. Blum E, Oettli W: From optimization and variational inequalities to equilibrium problems. The Mathematics Student 1994,63(1–4):123–145.MathSciNetMATHGoogle Scholar
  2. Combettes PL, Hirstoaga SA: Equilibrium programming in Hilbert spaces. Journal of Nonlinear and Convex Analysis 2005,6(1):117–136.MathSciNetMATHGoogle Scholar
  3. Flåm SD, Antipin AS: Equilibrium programming using proximal-like algorithms. Mathematical Programming 1997,78(1):29–41.MathSciNetView ArticleMATHGoogle Scholar
  4. Takahashi S, Takahashi W: Viscosity approximation methods for equilibrium problems and fixed point problems in Hilbert spaces. Journal of Mathematical Analysis and Applications 2007,331(1):506–515. 10.1016/j.jmaa.2006.08.036MathSciNetView ArticleMATHGoogle Scholar
  5. Moudafi A: Viscosity approximation methods for fixed-points problems. Journal of Mathematical Analysis and Applications 2000,241(1):46–55. 10.1006/jmaa.1999.6615MathSciNetView ArticleMATHGoogle Scholar
  6. Wittmann R: Approximation of fixed points of nonexpansive mappings. Archiv der Mathematik 1992,58(5):486–491. 10.1007/BF01190119MathSciNetView ArticleMATHGoogle Scholar
  7. Tada A, Takahashi W: Strong convergence theorem for an equilibrium problem and a nonexpansive mapping. In Nonlinear Analysis and Convex Analysis. Edited by: Takahashi W, Tanaka T. Yokohama, Yokohama, Japan; 2007:609–617.Google Scholar
  8. Takahashi W: Nonlinear Functional Analysis. Yokohama, Yokohama, Japan; 2000:iv+276.MATHGoogle Scholar
  9. Suzuki T: Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals. Journal of Mathematical Analysis and Applications 2005,305(1):227–239. 10.1016/j.jmaa.2004.11.017MathSciNetView ArticleMATHGoogle Scholar
  10. Xu H-K: Viscosity approximation methods for nonexpansive mappings. Journal of Mathematical Analysis and Applications 2004,298(1):279–291. 10.1016/j.jmaa.2004.04.059MathSciNetView ArticleMATHGoogle Scholar
  11. Takahashi W: Weak and strong convergence theorems for families of nonexpansive mappings and their applications. Annales Universitatis Mariae Curie-Skłodowska. Sectio A 1997,51(2):277–292.MathSciNetMATHGoogle Scholar
  12. Takahashi W, Shimoji K: Convergence theorems for nonexpansive mappings and feasibility problems. Mathematical and Computer Modelling 2000,32(11–13):1463–1471.MathSciNetView ArticleMATHGoogle Scholar
  13. Shimoji K, Takahashi W: Strong convergence to common fixed points of infinite nonexpansive mappings and applications. Taiwanese Journal of Mathematics 2001,5(2):387–404.MathSciNetMATHGoogle Scholar

Copyright

Advertisement